Discharge from bacteria or reaction to chemical?


Q: In the last few days, I have had increasing burning during urination and a very small amount of milky white discharge coming from my urethra. When I drink a lot of fluids, the burning during urination goes away. However, after I am done, the top of my urethra seems to itch.

This being said, the only sexual contact I have had was receiving oral from a girl in January. Also, sex with my on and off again girlfriend six weeks ago. I was tested for all stds six weeks ago, to make sure I was negative for all diseases. I was, and did not worry. My girlfriend had not seen any other men.

Lastly, I am a male. 19 Years old. I do not believe this to be an STD because it happened a few days after I got jock itch. I run multiple miles every day, and got a terrible yeast infection at the beginning of the year. (which made it to my urethra.) I freaked out and was showering multiple times a day and using the antifungal spray powder. I did put some of the spray on my penis opening, which was stupid in hindsight. It is also very possible that some of that cheap college kid body wash made it into the urethral opening. Aside from the burning and discharge, I had some chafing of the meatus. This however, has cleared up completely.

Could someone tell me what this could be? I am going to my physician as soon as I finish finals. I cannot afford one where I go to school.

Symptoms:  stinging urination
small amount of milky discharge from penis

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon